Bohr Type Inequalities for Functions with a Multiple Zero at the Origin

By Saminathan Ponnusamy, Karl-Joachim Wirths. 2020

49 citations recorded by the source corpus.

Recently, there has been a number of good deal of research on the Bohr’s phenomenon in various settings including a refined formulation of his classical version of the inequality. Among them, in Paulsen et al. (Proc Lond Math Soc 85(2):493–512, 2002) the authors considered cases in which the above functions have a multiple zero at the origin. In this article, we present a refined version of Bohr’s inequality for these cases and give a partial answer to a question from Paulsen et al. (2002) for the revised setting.

Subfields: Applied Mathematics, Mathematical Physics

View Paper: https://www.semanticscholar.org/paper/095d54897f5fa22d14713c0bad01aa65fe2380cb